# SDR VTZA96334

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864960
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURING CLIMB, EXPERIENCED A LEFT MAIN GEAR INTRANSIT LIGHT AND GEAR HANDLE LIGHT ILLUMINATION, AFTER THE GEAR WAS SELECTED TO THE UP POSITION.  FLIGHT CREW SELECTED GEAR DOWN AND OBSERVED THREE GREEN DOWN AND LOCKED INDICATIONS.  AIRCRAFT RETURNED TO IAD.  THE MAINTENANCE DEPARTMENT PERFORMED AN INSPECTION AND OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM AND REPLACED THE LEFT GEAR ACTUATOR.  THE SYSTEM PERFORMED IAW THE MM GUIDELINES WITH NO FURTHER DISCREPANCY NOTED.  MAINTENANCE THEN RELEASED THE AIRCRAFT FOR SERVICE.  (M)
